# SDR AMTA200700291

- Difficulty date: June 14, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Cfmint CFM567B2US
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Undertorqued
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF UNABLE TO TRANSMIT OR RECEIVE DATA ON NR 1 HF CHECKS GOOD.  ON SECOND ATTEMPT NR 1 HF WORKED NORMALY.  PERFORM BITE TEST ON NR 1 HF RECEIVER NO FAULTS FOUND IAW FIM 23-11-810-801 SYSTEM OK FOR SERVICE.  (K)
